A Solution of the Matrix Problem for Rickart C*‐Algebras

Pere Ara, Dmitry Goldstein

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

We prove that matrix algebras over a Rickart C*‐algebra are also Rickart C*‐algebras. As a consequence of this, every Rickart C*‐algebra is an UMF‐algebra and satisfies polar decomposition. Copyright © 1993 WILEY‐VCH Verlag GmbH & Co. KGaA, Weinheim
Original languageEnglish
Pages (from-to)259-270
JournalMathematische Nachrichten
Volume164
Issue number1
DOIs
Publication statusPublished - 1 Jan 1993

Fingerprint Dive into the research topics of 'A Solution of the Matrix Problem for Rickart C*‐Algebras'. Together they form a unique fingerprint.

Cite this